# SDR SWIA202157603

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 45,143 hours, 38,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT OR RIGHT PACK UNUSUALLY NOISY. FAINT SMOKE SMELL IN FLIGHT DECK AFTER LANDING.   (FLIGHT 5310 - FILED CLOSED)    DETERMINED LEFT PACK INOP IN REFERENCE TO CRJ 21-51-00.  / DEFERRED LEFT PACK PER MEL 21-51-1B. NO MX ACTION REQ. PLACARD INSTALLED. AIRCRAFT OK FOR CONTINUED SERVICE.
